# SDR AALA201805149028

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 69,172 hours, 8,739 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Contaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD AILERON LOWER SURFACE HAS MOISTURE INGRESS AT MULTIPLE AREAS, LOCATED 3.5 IN FROM INBOARD EDGE AND 4"  IN FROM THE LEADING EDGE, 9" IN FROM TRAILING EDGE AND 4" IN FROM INBOARD EDGE, AND 8.5" IN FROM TRAILING EDGE AND 9.5 " IN FROM LEADING EDGE.  REPAIRED IAW EA 280505C.
